Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 204, NWS Springfield, MO

May 22, 2011Douglas County, Wright County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at May 22, 2011, 8:05 PM CDT for Douglas County, Wright County, Missouri. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 22, 2011, 8:05 PM CDT (01:05 UTC)
Expired
May 22, 2011, 8:45 PM CDT
In force
40 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.5 in
Wind
60.0 mph

Counties Douglas County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 71 km from the middle of the area, began a volume at 01:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 1:27 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.1 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3961 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 183 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3961 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
641 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
183 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
3.7
Supercell composite
15.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

742 
WUUS53 KSGF 230105
SVRSGF
MOC067-229-230145-
/O.NEW.KSGF.SV.W.0204.110523T0105Z-110523T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
805 PM CDT SUN MAY 22 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
  WRIGHT COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 845 PM CDT.

* AT 759 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES WEST OF
  GROVESPRING TO 7 MILES WEST OF ODIN TO 9 MILES SOUTHWEST OF ODIN TO
  DOGWOOD...MOVING EAST AT 55 MPH. THESE STORMS ARE CAPABLE OF
  PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.

* LOCATIONS IMPACTED INCLUDE DAWSON...DOGWOOD...GRAFF...
  GROVESPRING...HARTVILLE...MANES...MANSFIELD...MOUNTAIN GROVE...
  NORWOOD AND ODIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR
SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

&&

LAT...LON 3693 9291 3704 9289 3707 9287 3707 9269
      3726 9268 3726 9269 3748 9269 3748 9234
      3747 9231 3748 9226 3706 9225 3703 9224
TIME...MOT...LOC 0105Z 255DEG 50KT 3743 9275 3732 9265
          3720 9264 3705 9275
WIND...HAIL 60MPH <.50IN

$$

WISE
1 follow-up statement
762 
WWUS53 KSGF 230132
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
832 PM CDT SUN MAY 22 2011

MOC067-229-230145-
/O.CON.KSGF.SV.W.0204.000000T0000Z-110523T0145Z/
DOUGLAS MO-WRIGHT MO-
832 PM CDT SUN MAY 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR WRIGHT AND NORTHWESTERN DOUGLAS COUNTIES...

AT 827 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
NORTH OF MANES TO GRAFF TO DAWSON TO NORWOOD...MOVING EAST AT 55 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 
MPH.

LOCATIONS IMPACTED INCLUDE DAWSON...DOGWOOD...GRAFF...GROVESPRING...
HARTVILLE...MANES...MANSFIELD...MOUNTAIN GROVE...NORWOOD AND ODIN.

THESE STORMS WILL CROSS INTO TEXAS COUNTY BY 840 PM. WHILE THERE HAS 
BEEN SOME INDICATION THAT THEY HAD DIMINISHED IN INTENSITY...A 
SEVERE THUNDERSTORM WARNING MAY YET BE REQUIRED FOR TEXAS COUNTY.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT MONDAY MORNING FOR
SOUTHERN MISSOURI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900
PM CDT SUNDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

&&

LAT...LON 3693 9291 3704 9289 3707 9287 3707 9269
      3726 9268 3726 9269 3748 9269 3748 9234
      3747 9231 3748 9226 3706 9225 3703 9224
TIME...MOT...LOC 0130Z 255DEG 49KT 3747 9234 3735 9225
          3724 9224 3711 9241
WIND...HAIL 60MPH <.50IN

$$

RUNNELS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 6:38 PM CDT, 1 hour 27 minutes earlier.

Area forecast discussion, May 22, 6:38 PM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
638 PM CDT SUN MAY 22 2011

...MESOSCALE CONVECTIVE DISCUSSION...

.DISCUSSION...

2330Z...TORNADIC STORM WHICH PUSHED THROUGH JOPLIN EARLIER IS
BEGINNING TO RECYCLE BACK UP AND WAS NOW PRODUCING A TORNADO NEAR
THE TOWN OF WENTWORTH IN SOUTHWEST LAWRENCE COUNTY. ENVIRONMENT
REMAINS RIPE FOR CONTINUED LARGE HAIL AND TORNADIC DEVELOPMENT AS
THESE STORMS SHIFT EAST ACROSS SOUTHWEST MISSOURI WITH 0-1KM SHEAR
VALUES OF 30-35KTS OF SHEAR AND SURFACE BASED CAPES OF
3000-4000J/KG.

CAP HAS BEEN BROKEN IN NORTHEAST OKLAHOMA AS WELL AND STORMS
ALREADY STARTING TO SHOW ROTATION. THESE STORMS WILL ALSO LIKELY
HEAD INTO SOUTHWEST MISSOURI WITH THE POTENTIAL OF LARGE HAIL AND
DAMAGING WINDS WITH THESE STORMS AS WELL.

LINDENBERG

&&

.AVIATION...

FOR THE 00Z TAFS...TORNADIC SUPERCELL HAS PUSHED THROUGH JOPLIN
WITHIN THE PAST HOUR AND CLUSTER OF CELLS CONTINUE TO PUSH EAST
TOWARDS SPRINGFIELD. CURRENTLY HAVE THE TSRA MOVING INTO SGF BY
00-01Z. CURRENT TRACK OF CIRCULATION WILL TAKE IT SOUTH OF SGF.
CLUSTER OF THUNDERSTORMS SHOULD PUSH EAST OF THE TAF AREAS BY 03-04Z.

LINDENBERG

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, May 22, 7:51 PM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
751 PM CDT SUN MAY 22 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-240100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
751 PM CDT SUN MAY 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT.

WEATHER HAZARDS EXPECTED...

  ELEVATED TORNADO RISK.
  SIGNIFICANT HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.
  ELEVATED LIGHTNING RISK.

DISCUSSION...

TORNADIC SUPERCELLS CONTINUE TO DEVELOP AND PUSH EAST ACROSS
SOUTHWEST MISSOURI THIS EVENING. THE ENVIRONMENT REMAINS FAVORABLE
OVER THE NEXT FEW HOURS ALONG THE MISSOURI ARKANSAS BORDER FOR
LARGE HAIL AND TORNADOES TO DEVELOP. THE MOST FAVORABLE AREAS OF
SEVERE WEATHER THE REST OF THE EVENING WILL BE SOUTH AND EAST OF A
JOPLIN TO SPRINGFIELD TO ROLLA LINE.

IN ADDITION TO THE SEVERE WEATHER THREAT...LOCALIZED FLASH
FLOODING WILL BE POSSIBLE FOR ANY LOCATION THAT EXPERIENCES
MULTIPLE ROUNDS OF THUNDERSTORMS IN A SHORT PERIOD OF TIME. IT
APPEARS THAT THE HEAVIEST RAINFALL WILL AFFECT LOCATIONS ALONG THE
MISSOURI ARKANSAS BORDER WHERE SEVERAL INCHES OF RAINFALL MAY OCCUR.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE EACH DAY THROUGH
THURSDAY. THERE WILL BE A THREAT OF STRONG TO SEVERE STORMS MONDAY
THROUGH WEDNESDAY...CONDITIONAL ON THE DEVELOPMENT OF SUFFICIENT
INSTABILITY. HAIL AND STRAIGHT LINE WINDS APPEAR TO BE THE PRIMARY
THREATS WITH ANY STRONG STORMS AT THIS TIME.

DAILY CHANCES FOR THUNDERSTORMS WILL RESULT IN A RISK FOR FLASH
FLOODING...AS WELL AS RISES ON AREA RIVERS. FLOODING POTENTIAL
WILL BE MAXIMIZED FOR THOSE LOCATIONS THAT EXPERIENCE MULTIPLE
ROUNDS OF THUNDERSTORMS IN A SHORT PERIOD OF TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL BE NEEDED ALONG THE MISSOURI ARKANSAS BORDER THROUGH
THE LATE EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

LINDENBERG

In the hours before

Local storm report, May 22, 7:27 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
727 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     CRANE                   36.91N 93.57W
05/22/2011                   STONE              MO   PUBLIC

            TREES DOWN ON HWY 13 WEST OF CRANE

&&

MGRIFFIN
Local storm report, May 22, 7:29 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
729 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     TSTM WND GST     1 N ELSEY               36.87N 93.54W
05/22/2011  M72 MPH          STONE              MO   PUBLIC

            72 MPH WIND GUST MEASURED ALONG WITH QUARTER SIZE HAIL

&&

MGRIFFIN
Local storm report, May 22, 7:31 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
731 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TORNADO          5 WSW LANAGAN           36.58N 94.53W
05/22/2011                   MCDONALD           MO   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS TORNADO ON THE GROUND NEAR HWY
            43 AND HWY O.

&&

MGRIFFIN
Local storm report, May 22, 7:36 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
736 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0714 PM     HAIL             MARIONVILLE             37.00N 93.64W
05/22/2011  M1.00 INCH       LAWRENCE           MO   PUBLIC

&&

MGRIFFIN
Local storm report, May 22, 7:40 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
740 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TORNADO          5 WSW LANAGAN           36.58N 94.53W
05/22/2011                   MCDONALD           MO   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS TORNADO ON THE GROUND NEAR HWY
            43 AND HWY O. INJURIES HAVE BEEN REPORTED AT A DAMAGED
            HOME ON STATELINE JUST NORTH OF SOUTHWEST CITY

&&

RUNNELS
Local storm report, May 22, 7:55 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
755 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     TSTM WND DMG     2 N GALENA              37.10N 94.64W
05/22/2011                   CHEROKEE           KS   PUBLIC

            TRAILER BLOWN ON TO HWY AA AND CAMP CLACK RD NORTH OF
            GALENA. POSSIBLE TORNADO DAMAGE.

&&

MGRIFFIN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 7:01 PM CDTTornado WarningSGFMcDonald44 min
May 22, 7:06 PM CDTSevere Thunderstorm WarningSGFBarry, McDonald, Newton54 min
May 22, 7:08 PM CDTSevere Thunderstorm WarningSGFBenton, Miller, Morgan67 min
May 22, 7:10 PM CDTFlash Flood WarningSGFBarry, Christian, Lawrence, McDonald, Newton, Stone6 hr
May 22, 7:28 PM CDTTornado WarningSGFChristian, Taney47 min
May 22, 7:38 PM CDTSevere Thunderstorm WarningSGFGreene, Webster52 min
May 22, 7:41 PM CDTTornado WarningSGFMcDonald49 min
May 22, 7:46 PM CDTTornado WarningSGFMcDonald44 min
May 22, 8:02 PM CDTTornado WarningSGFTaney28 min
May 22, 8:18 PM CDTSevere Thunderstorm WarningSGFOregon27 min
May 22, 8:24 PM CDTTornado WarningSGFOzark36 min
May 22, 8:28 PM CDTTornado WarningSGFMcDonald47 min
May 22, 8:46 PM CDTFlash Flood WarningSGFOzark, Taney6 hr
May 22, 8:49 PM CDTSevere Thunderstorm WarningSGFOzark41 min
May 22, 8:57 PM CDTSevere Thunderstorm WarningSGFMcDonald63 min
May 22, 9:01 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark44 min
May 22, 9:11 PM CDTSevere Thunderstorm WarningSGFDent, Douglas, Howell, Oregon, Shannon, Texas64 min
May 22, 9:15 PM CDTTornado WarningSGFDouglas, Howell, Oregon, Ozark30 min
May 22, 9:24 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Ozark51 min
May 22, 9:57 PM CDTSpecial Weather StatementSGFMcDonald, Newton33 min
May 22, 10:09 PM CDTSpecial Weather StatementSGFBarry36 min
May 22, 10:10 PM CDTSevere Thunderstorm WarningSGFOregon35 min
May 22, 10:55 PM CDTSevere Thunderstorm WarningSGFMcDonald65 min
May 22, 11:45 PM CDTRiver Flood WarningSGFMcDonald57 hr
May 22, 11:54 PM CDTSevere Thunderstorm WarningSGFMcDonald66 min
May 23, 12:50 AM CDTFlash Flood WarningSGFBarry, McDonald, Newton, Stone9 hr
May 23, 1:42 AM CDTSpecial Weather StatementSGFStone48 min
May 23, 3:36 AM CDTFlash Flood WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more63 hr
May 23, 7:47 AM CDTSpecial Weather StatementSGFJasper43 min
May 23, 8:15 AM CDTSevere Thunderstorm WarningSGFJasper, Newton45 min
May 23, 8:35 AM CDTSpecial Weather StatementSGFVernon40 min
May 23, 8:51 AM CDTSevere Thunderstorm WarningSGFBarton, Cedar, St. Clair, Vernon39 min
May 23, 8:56 AM CDTSevere Thunderstorm WarningSGFBarry, Jasper, Lawrence, McDonald, Newton49 min
May 23, 9:17 AM CDTSevere Thunderstorm WarningSGFCedar, Hickory, Polk, St. Clair31 min
May 23, 9:38 AM CDTFlash Flood WarningSGFBarry, Jasper, Lawrence, McDonald, Newton, Stone8 hr
May 23, 9:43 AM CDTSevere Thunderstorm WarningSGFDallas, Hickory, Polk18 min
May 23, 9:55 AM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory, Laclede36 min
May 23, 10:29 AM CDTSevere Thunderstorm WarningSGFCamden, Dent, Laclede, Maries, Miller, Morgan and 3 more45 min
May 23, 10:53 AM CDTSevere Thunderstorm WarningSGFDent, Maries, Miller, Phelps, Pulaski44 min
May 23, 12:59 PM CDTSpecial Weather StatementSGFHowell, Shannon61 min
May 23, 1:09 PM CDTTornado WarningSGFHowell, Oregon, Ozark66 min
May 23, 1:43 PM CDTSevere Thunderstorm WarningSGFShannon20 min
May 23, 1:47 PM CDTTornado WarningSGFHowell, Oregon, Shannon43 min
May 23, 1:58 PM CDTSevere Thunderstorm WarningSGFJasper, Newton47 min
May 23, 2:11 PM CDTSevere Thunderstorm WarningSGFOregon33 min
May 23, 2:28 PM CDTSevere Thunderstorm WarningSGFJasper, Newton62 min
May 23, 3:26 PM CDTSevere Thunderstorm WarningSGFBarry, Barton, Dade, Jasper, Lawrence, Newton47 min
May 23, 4:02 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper41 min
May 23, 4:16 PM CDTSevere Thunderstorm WarningSGFJasper, Newton43 min
May 23, 4:28 PM CDTRiver Flood WarningSGFShannon16 hr
May 23, 4:28 PM CDTRiver Flood WarningSGFStone17 hr
May 23, 5:12 PM CDTSpecial Weather StatementSGFJasper33 min
May 23, 5:51 PM CDTFlash Flood WarningSGFBarry, Jasper, McDonald, Newton16 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.